# SDR AALA20011812

- Difficulty date: September 18, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SATION 1130 TOP OF FLOORBEAM BETWEEN LEFT SEAT TRACKS CORRODED.  FABRICATED AND INSTALLED REPAIR STRAP PER ESO 11697 DATED 9-17-01.  (M)
